121390members
342773posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen after Letrozole fails

4 REPLIES 4
Highlighted
Member

Re: Tamoxifen after Letrozole fails

Hi I was on tamoxifen at the beginning and I was fine on it apart from tiredness, no other side effects. I was on it for about a year before it stopped working. Then they put me on another hormone drug, think that was letrozole. Been on that many can't remember lol. Tell her to try to not worry to much, if they don't agree with her they'll either reduce the dose or change it. It's such a cruel disease I hate it. No one should have to go what we are all going through. Send her my love. Hope she's ok on it.xx

Highlighted
Member

Re: Tamoxifen after Letrozole fails

Hi,


@Mrstimps wrote:

Thank You for taking the time to reply, shes very nervous of it as she had lots of se’s when she took it after ther first diagnosis, very bad depression. She was on letrozole for 3 years and had done ok on it, hopefully this does its magic for a while x



Anyone else had any postive response to this drug or is not not widely used for secondary breast cancer?

 

thanks

x

Highlighted
Member

Re: Tamoxifen after Letrozole fails

Thank You for taking the time to reply, shes very nervous of it as she had lots of se’s when she took it after ther first diagnosis, very bad depression. She was on letrozole for 3 years and had done ok on it, hopefully this does its magic for a while x

Highlighted
Member

Re: Tamoxifen after Letrozole fails

Hi there, tamoxifen made me tired that is all. However i had a biopsy more recently and this showed i have become resistant to hormone treatment, so it didn't work for me. i'm sure it will be easier than a lot of treatments for your mum

ramade

Highlighted
Member

Tamoxifen after Letrozole fails

Hi, 

posting on behalf of my Mom, she just been switched over to tamoxifen from letrozole  after the nodules in her lungs grew. I cant find many positive stories of being on it so looking for any experience anyone has had? Just want to try an reassure her a bit if i can

 

thanks all

x